标题:Division algebras in linear Gr-categories
作者:Huang, Hua-Lin; Van Oystaeyen, Fred; Zhang, Yinhuo
作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, 更多
通讯作者:Huang, HL
通讯作者地址:[Huang, HL]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
出版年:2014
卷:21
期:5
页码:859-872
关键词:division algebra; group cohomology; Gr-category
摘要:We study division algebras in an arbitrary linear Gr-category, i.e., a category of finite-dimensional vector spaces graded by a group with associativity constraint given by a 3-cocycle. When the 3-cocycle is non-coboundary, this provides some interesting classes of nonassociative division algebras. In particular, when we work on Gr-categories over the field of real numbers, some quasi-associative version of the quaternions and octonions appear.
收录类别:SCIE
资源类型:期刊论文
TOP